Doctor insights on:
Lantiseptic Skin Protectant Medication
Healthy lifestyle: From inside to outside. Eat healthfully. Try to eat at least 5 servings of vegetables & 4 of fruit per day. Increase nutritional fiber. Avoid refined sugar & junk carbohydrates. Avoid alcohol, sweetened juices, soda & caffeinated beverages. Aim for 7.5 to 8 hrs of sleep / night. Hydrate w at least 64 oz of water / day. ...Read more
LOCAL STEROIDS: Steroid creams after evaluation by your doctor. ...Read more
Probably not: There are bleaching creams available to reduce the skin pigment but they need to be used regularly and are only partly effective. Chemicals such as phenol can destroy the melanin-producting cells altogether by inducing a chemical burn- however that's probably something you won't want. I don't know if the late Michael Jackson' dermatologist or plastic surgeon has other tricks in his bag or not. ...Read moreSee 1 more doctor answer
Too vague: "Irritation" means just that: something rubbing or burning, irritating. "Change in medication" has no meaning without specifics of exactly which meds and why the change. No answer is possible without knowledge about the nature of the skin disturbance and details about all meds. ...Read more
For blood clots: injections are more consistent and effective, if you can be consistent with them of course. With oral medications they can be very effective (newer prothrombin inhibitors) or ineffective/ labor intensive (warfarin). The newer oral medicaitons are reliable though, with the only caveat being they do not have an "antidote" to reverse the anticoagulation if there is bleeding issues. ...Read more
Skin orange: Do you mean yellow? May be liver damage. Eating or drinking too much carrot or tomato juice will do it as well. See your Dr. ...Read more
I want to regrow the full head of hair i had when i was younger. What medication actually works? And where can I get it?
Propecia (finasteride) can help. : Prophecies can help.Get a more detailed answer ›
I have been suffering from dark patches on my back and bug bites.. Also my skin looks dull is there a medication to remove those patches?
Time: These patches usually fade away or lighten significantly with time as long as you are not irritating them. A bleaching cream containing several ingredients may also hasten the fading but it is not inexpensive. For even more expensive option, intense pulse light or laser may be considered. ...Read more
Since three dsys I am having pain in my rear part of head: what could be the cause? I sm hypertensives and on regular medication. Pl suggest?
Ihave flakes on the head and face, i had biopsji, this is sebopsorasis, i took many medications , don't help me, please advice , me what I have do?
Dermatologist: The next steps depend on the details of which treatments you have tried so far. A dermatologist can evaluate you, review your history and suggest next steps. ...Read more
What can cause small circular patches of very dry, inflamed skin that appear bilaterally and with no apparent cause? OTC medications are of no help.
You should be: careful of any round patches of dry inflamed skin especially around the elbows and knees. This condition could be psoriasis, which will need to be diagnosed quickly and early on to get treatment. Please see a healthcare provider asap to get properly diagnosed. Thank you for trusting in HealthTap. ...Read more
"azole" antifungals: Ringworm is usually treated with different types of "azole" antifungal medicines. These are miconazole, ketoconazole, econazole etc. There is also another type of topical antifungal called allyl-amines. Medicines in this class are better at treating dermatophyte fungal infections (ringworm, athletes foot, jock itch, etc). Examples of these allyl-amines are naftifin and lamisil (terbinafine). ...Read more
Yes: Yes depending on the evaluationGet a more detailed answer ›
- Talk to a doctor live online for free
- Proshield plus skin protectant medication
- Lantiseptic therapeutic medication
- Lip protectant medication
- Ask a doctor a question free online
- Glycerin skin protectant
- Ilex skin protectant adverse effects
- Proshield plus skin protectant adverse effects
- Lantiseptic therapeutic adverse effects
- Lantiseptic skin protectant adverse effects